메뉴 건너뛰기




Volumn 76, Issue 13, 1996, Pages 2254-2257

Optimal periodic orbits of chaotic systems

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000308785     PISSN: 00319007     EISSN: 10797114     Source Type: Journal    
DOI: 10.1103/PhysRevLett.76.2254     Document Type: Article
Times cited : (135)

References (16)
  • 9
    • 85037250276 scopus 로고    scopus 로고
    • (to be published)
    • Y.-C. Lai (to be published).
    • Lai, Y.-C.1
  • 10
    • 85037221592 scopus 로고    scopus 로고
    • (private communication)
    • J. A. Yorke (private communication)
    • Yorke, J.A.1
  • 13
  • 14
    • 0001640825 scopus 로고
    • Functional Differential Equations and Approximation of Fixed Points
    • H.-O. Peitgen and H.-O. Walter, Springer, Berlin
    • J. L. Kaplan and J. A. Yorke, in Functional Differential Equations and Approximation of Fixed Points, H.-O. Peitgen and H.-O. Walter, Lecture Notes in Mathematics Vol. 730 (Springer, Berlin, 1979), p. 204.
    • (1979) Lecture Notes in Mathematics , vol.730 , pp. 204
    • Kaplan, J.L.1    Yorke, J.A.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.